skin-hair-icon
Warts, burn caused by salicylic acid
I had few warts on the base of my penis, applied podowart on the same. Now the surrounding area is paining and looks like a burn wound. How should I go about its treatment?
355 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Undergo laser removal therapy..few creams also available.. contact me by direct online consultation for treatment.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Stop applying podowart
Next Steps
Please put pictures of the affected areas in good light in private direct consult with a dermatologist for best solution for the same
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Periungual wart causes Acetic acid for warts
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.